| Catalog Number |
165814 |
| Medical Device Problem Codes |
Material Puncture/Hole (1504); Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that several days after placement a sound of rupture was heard while the device was in place in the patient; upon checking, the foley catheter fell out, the location is unknown, as it could not be visually confirmed.